I have been taking 40mg Simvastatin for approx 10 years and just thought it was told my acute aches and pains could be through the Simvastatin.
Yes, this could be the Simvastatin. Side effects of this medication can be read at: https://www.drugs.com/sfx/simvastatin-side-effects.html
Please contact your doctor as soon as possible.
i take 40 mg also for approx. 5 years. I don't have pain in my joints only in my lower waist. I don't think it's from simvastatin but who knows., but it could affect your short term memory and it plays havoc on mine. I'm 70 years old and am a male. My doctor says to keep taking the drug and says it is good. I wanted to get off of it because i heard from another doctor your not suppose to stay on it forever but my doctor insists to stay on it. I think we should get our blood tested periodically. well good luck hope you get to feel better
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 4 answers
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
Posted 3 Mar 2012 • 3 answers
Posted 24 Mar 2015 • 17 answers
Posted 6 Aug 2015 • 0 answers
Posted 17 Nov 2015 • 1 answer